# SDR 2006FA0001183

- Difficulty date: December 8, 2006
- Submitted: December 8, 2006
- Operation: General aviation
- Aircraft: N497AF
- Make and model: Extra EA 300
- Aircraft serial: 072
- Aircraft time: 1,600 hours
- Engine: Lyc AEIO540*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bracket
- Part number: 76201113
- Condition: Cracked
- Location: Seat Backrest
- Part time: 1,600 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION IT WAS NOTICED THE 76201.113 TOUNGE BRACKETS LT AND RT WHICH ATTACH THE REAR SEAT BACKREST TO THE LOWER SEAT ASSEMBLY WERE CRACKED THRU THE BOLT HOLES ATTACHING TO THE BACKREST. FURTHER CLOSE EXAMINATION (REMOVED UPHOLSTERY)OF THE REMOVED BACKREST ASSEMBLY REVEALED THE SEAT BACK WAS SIGNIFICANTLY CRACKED IN THE AREA OF THE UPPER BACKREST WHERE THE SEAT BACKREST ANGLE CAN BE ADJUSTED.  RECOMMEND CLOSER INSPECTION OF THE AFFECTED PARTS BE ADDED TO THE 100HR AND 1000HR INSPECTION CHECKLISTS.
